# SDR IPXA2018092434319

- Difficulty date: September 12, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEAM WAS CRACKED AT STATION 6-73,  ABOVE LONGERON 43L.  REMOVED AND REPLACED THE HORIZONTAL BEAM IAW SRM 51-31-01, AND 51-33-01. MINOR.
